Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 63, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at May 26, 2011, 10:49 AM CDT for Jackson County, Illinois. It took effect at May 29, 2011, 9:00 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 10:49 AM CDT (15:49 UTC)
- In effect from
- May 29, 2011, 9:00 AM CDT
- Expired
- Jun 2, 2011, 9:50 AM CDT
- In force
- 4 days
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
County Jackson County, IL
The radar
The Paducah radar (KPAH), 96 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Muddy River at Murphysboro (MURI2).
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 28 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05599490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
031 WGUS43 KPAH 261549 FLWPAH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1049 AM CDT THU MAY 26 2011 ...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... BIG MUDDY RIVER NEAR MURPHYSBORO .HEAVY RAINFALL OVER THE PAST 24 HOURS AND BACK WATER FROM THE MISSISSIPPI RIVER HAS CAUSED WATER LEVELS ON THE BIG MUDDY TO RISE ABOVE FLOOD STAGE TO ABOUT 25 FEET BY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-271949- /O.NEW.KPAH.FL.W.0063.110527T1200Z-000000T0000Z/ /MURI2.1.ER.110527T1200Z.110531T0600Z.000000T0000Z.NO/ 1049 AM CDT THU MAY 26 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A * FLOOD WARNING FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * FROM FRIDAY MORNING UNTIL FURTHER NOTICE. * AT 10:30 AM THURSDAY THE STAGE WAS 21.2 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 25.0 FEET BY EARLY TUESDAY MORNING. * IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO. $$
13 follow-up statements
784 WGUS83 KPAH 270326 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1026 PM CDT THU MAY 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER AT THE FOLLOWING LOCATION...AFFECTING ILLINOIS... BIG MUDDY RIVER...NEAR MURPHYSBORO. .RECENT HEAVY RAIN AND BACKWATER FROM THE MISSISSIPPI RIVER WILL CAUSE MINOR FLOODING ON THE BIG MUDDY RIVER NEAR MURPHYSBORO. LATEST STAGE WAS 21.2 FEET...FLOOD STAGE IS 22 FEET. THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY FRIDAY EVENING...THEN RISE TO 25.0 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-280726- /O.EXT.KPAH.FL.W.0063.110528T0000Z-000000T0000Z/ /MURI2.1.ER.110528T0000Z.110531T1800Z.000000T0000Z.NO/ 1026 PM CDT THU MAY 26 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * FROM FRIDAY EVENING UNTIL FURTHER NOTICE * AT 10:00 PM THURSDAY THE STAGE WAS 21.2 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 25.0 FEET BY TUESDAY EARLY AFTERNOON. * IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO. $$
431 WGUS83 KPAH 271454 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 954 AM CDT FRI MAY 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS... BIG MUDDY RIVER NEAR MURPHYSBORO .HEAVY RAIN OVER THE BIG MUDDY RIVER BASIN HAS CAUSED RISES AT MURPHYSBORO ILLINOIS. IT WILL GO ABOVE FLOOD STAGE ON SATURDAY AND THEN CREST AT 25.0 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-281854- /O.EXT.KPAH.FL.W.0063.110528T0900Z-000000T0000Z/ /MURI2.1.ER.110528T0900Z.110531T1800Z.000000T0000Z.NO/ 954 AM CDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * FROM LATE TONIGHT UNTIL FURTHER NOTICE * AT 9:30 AM FRIDAY THE STAGE WAS 21.1 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...IT SHOULD RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND THEN CREST AT 25.0 FEET ON TUESDAY AFTERNOON. * IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO. $$
429 WGUS83 KPAH 280232 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 932 PM CDT FRI MAY 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER AT THE FOLLOWING LOCATION...AFFECTING ILLINOIS... BIG MUDDY RIVER...NEAR MURPHYSBORO. .HEAVY RAINFALL OVER THE AREA HAS CAUSED RIVER LEVELS TO RISE ON THE BIG MUDDY RIVER NEAR MURPHYSBORO. THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND RIVE TO 24.6 FEET BY TUESDAY AFTERNOON. FLOOD STAGE IS 22 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-290632- /O.EXT.KPAH.FL.W.0063.110529T0800Z-000000T0000Z/ /MURI2.1.ER.110529T0800Z.110531T1800Z.000000T0000Z.NO/ 932 PM CDT FRI MAY 27 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE * AT 9:00 PM FRIDAY THE STAGE WAS 21.1 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 24.6 FEET BY TUESDAY EARLY AFTERNOON. * IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO. $$
890 WGUS83 KPAH 281551 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1051 AM CDT SAT MAY 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS... BIG MUDDY RIVER NEAR MURPHYSBORO .THE BIG MUDDY AT MURPHYSBORO ILLINOIS WILL CONTINUE TO RISE FOR THE NEXT FEW DAYS...DUE TO BACKWATER FROM THE MISSISSIPPI RIVER. IT WILL RISE ABOVE FLOOD STAGE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-291951- /O.EXT.KPAH.FL.W.0063.110529T1200Z-000000T0000Z/ /MURI2.1.ER.110529T1200Z.110601T0000Z.000000T0000Z.NO/ 1051 AM CDT SAT MAY 28 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * FROM SUNDAY MORNING UNTIL FURTHER NOTICE * AT 10:30 AM SATURDAY THE STAGE WAS 21.2 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING BEFORE CRESTING AT 24.6 FEET ON TUESDAY. * IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO. $$
784 WGUS83 KPAH 290358 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1058 PM CDT SAT MAY 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER AT THE FOLLOWING LOCATION...AFFECTING ILLINOIS... BIG MUDDY RIVER...NEAR MURPHYSBORO. .MINOR FLOODING IS FORECAST ON THE BIG MUDDY RIVER NEAR MURPHYSBORO. LATEST STAGE WAS 21.5 FEET...FLOOD STAGE IS 22 FEET. THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND RISE TO NEAR 24.6 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-300758- /O.EXT.KPAH.FL.W.0063.110529T1400Z-110604T1500Z/ /MURI2.1.ER.110529T1400Z.110601T0000Z.110604T0900Z.NO/ 1058 PM CDT SAT MAY 28 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY JUNE 04...THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * FROM SUNDAY MORNING TO SATURDAY JUNE 04 * AT 10:30 PM SATURDAY THE STAGE WAS 21.5 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 24.6 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO. $$
508 WGUS83 KPAH 291449 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 949 AM CDT SUN MAY 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS... BIG MUDDY RIVER NEAR MURPHYSBORO .THE BIG MUDDY AT MURPHYSBORO ILLINOIS WILL CONTINUE TO RISE FOR THE NEXT FEW DAYS...DUE TO BACKWATER FROM THE MISSISSIPPI RIVER. IT WILL RISE ABOVE FLOOD STAGE LATE SUNDAY AFTERNOON AND CREST AT 24.4 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-301849- /O.EXT.KPAH.FL.W.0063.000000T0000Z-110604T0900Z/ /MURI2.1.ER.110529T1800Z.110601T0000Z.110604T0300Z.NO/ 949 AM CDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * UNTIL LATE FRIDAY NIGHT * AT 9:30 AM SUNDAY THE STAGE WAS 21.7 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 24.4 FEET BY TUESDAY EVENING. * IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO. $$
913 WGUS83 KPAH 300305 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1005 PM CDT SUN MAY 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER AT THE FOLLOWING LOCATION...AFFECTING ILLINOIS... BIG MUDDY RIVER...NEAR MURPHYSBORO. .MINOR FLOODING IS OCCURRING ON THE BIG MUDDY RIVER NEAR MURPHYSBORO. LATEST STAGE WAS 22.0 FEET...FLOOD STAGE IS 22 FEET. THE RIVER IS FORECAST TO RISE TO 24.0 FEET BY WEDNESDAY MORNING...THEN BEGIN FALLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-310705- /O.EXT.KPAH.FL.W.0063.000000T0000Z-110604T1200Z/ /MURI2.1.ER.110530T0115Z.110601T1200Z.110604T0600Z.NO/ 1005 PM CDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * UNTIL SATURDAY MORNING * AT 9:30 PM SUNDAY THE STAGE WAS 22.0 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO. $$ INC051-301312- /O.NEW.KPAH.FL.W.0066.110530T0305Z-110530T1312Z/ /PNTI3.1.ER.000000T0000Z.110529T1130Z.110530T0712Z.NO/ 1005 PM CDT SUN MAY 29 2011 * AT 9:45 PM SUNDAY THE STAGE WAS 18.1 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. $$
011 WGUS83 KPAH 301538 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1038 AM CDT MON MAY 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...BIG MUDDY RIVER NEAR MURPHYSBORO AFFECTING JACKSON COUNTY .BACKWATER CONTINUES TO BE AN ISSUE ALONG THE BIG MUDDY RIVER NEAR MURPHYSBORO DUE TO THE PERSISTENT FLOODING ALONG THE MID MISSISSIPPI RIVER. MINOR FLOOD CONDITIONS WILL PERSIST FOR THE NEXT SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-311938- /O.EXT.KPAH.FL.W.0063.000000T0000Z-110604T0600Z/ /MURI2.1.ER.110530T0115Z.110601T1200Z.110604T0000Z.NO/ 1038 AM CDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * UNTIL LATE FRIDAY NIGHT. * AT 10 AM MONDAY THE STAGE WAS 22.3 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 24.0 FEET BY WEDNESDAY MORNING. * IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO. $$
169 WGUS83 KPAH 310206 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 906 PM CDT MON MAY 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS... BIG MUDDY RIVER NEAR MURPHYSBORO .BACKWATER CONTINUES TO BE AN ISSUE ALONG THE BIG MUDDY RIVER NEAR MURPHYSBORO DUE TO THE PERSISTENT FLOODING ALONG THE MID MISSISSIPPI RIVER. MINOR FLOOD CONDITIONS WILL PERSIST FOR THE NEXT SEVERAL DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-010606- /O.EXT.KPAH.FL.W.0063.000000T0000Z-110603T1800Z/ /MURI2.1.ER.110530T0115Z.110601T1200Z.110603T1200Z.NO/ 906 PM CDT MON MAY 30 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * UNTIL FRIDAY AFTERNOON * AT 8:30 PM MONDAY THE STAGE WAS 22.5 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO. $$
760 WGUS83 KPAH 311540 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1040 AM CDT TUE MAY 31 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...BIG MUDDY RIVER NEAR MURPHYSBORO AFFECTING JACKSON COUNTY .THERE WILL BE A SHORT BUMP UP IN THE BIG MUDDY RIVER STAGE NEAR MURPHYSBORO OVER THE NEXT 24 HOURS. BEGINNING TOMORROW MORNING THE RIVER WILL SLOWLY FALL...BUT MINOR FLOOD CONDITIONS WILL PERSIST INTO THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-011940- /O.CON.KPAH.FL.W.0063.000000T0000Z-110603T1800Z/ /MURI2.1.ER.110530T0115Z.110601T0600Z.110603T1200Z.NO/ 1040 AM CDT TUE MAY 31 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * UNTIL FRIDAY AFTERNOON. * AT 10 AM TUESDAY THE STAGE WAS 22.6 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 23.0 FEET THIS EVENING. * IMPACT...AT 24.0 FEET...SOME MINOR FLOODING AFFECTS HOUSES JUST DOWNSTREAM OF BRIDGE STREET IN MURPHYSBORO. $$
698 WGUS83 KPAH 010211 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 911 PM CDT TUE MAY 31 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS... BIG MUDDY RIVER NEAR MURPHYSBORO .THERE WILL BE A SHORT BUMP UP IN THE BIG MUDDY RIVER STAGE NEAR MURPHYSBORO OVER THE NEXT 24 HOURS. BEGINNING TOMORROW MORNING THE RIVER WILL SLOWLY FALL...BUT MINOR FLOOD CONDITIONS WILL PERSIST INTO THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-020611- /O.EXT.KPAH.FL.W.0063.000000T0000Z-110604T0600Z/ /MURI2.1.ER.110530T0115Z.110601T1800Z.110604T0000Z.NO/ 911 PM CDT TUE MAY 31 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * UNTIL LATE FRIDAY NIGHT * AT 8:30 PM TUESDAY THE STAGE WAS 22.5 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW LYING AREAS. $$
299 WGUS83 KPAH 011509 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 1009 AM CDT WED JUN 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...BIG MUDDY RIVER NEAR MURPHYSBORO AFFECTING JACKSON COUNTY .WATER LEVELS CONTINUE TO SLOWLY FALL ALONG PORTIONS OF THE BIG MUDDY RIVER WITH MINOR FLOOD CONDITIONS FORECAST TO END IN A COUPLE OF DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-021909- /O.EXT.KPAH.FL.W.0063.000000T0000Z-110603T1200Z/ /MURI2.1.ER.110530T0115Z.110531T1430Z.110603T0600Z.NO/ 1009 AM CDT WED JUN 1 2011 THE FLOOD WARNING CONTINUES FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * UNTIL FRIDAY MORNING. * AT 10 AM WEDNESDAY THE STAGE WAS 22.4 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW LYING AREAS. $$
133 WGUS83 KPAH 021450 FLSPAH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KENTUCKY 950 AM CDT THU JUN 2 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ILLINOIS...BIG MUDDY RIVER NEAR MURPHYSBORO AFFECTING JACKSON COUNTY .WATER LEVELS HAD FINALLY FALLEN TO BELOW THE FLOOD STAGE ALONG THE BIG MUDDY RIVER NEAR MURPHYSBORO. MINOR FLOOD CONDITIONS HAS COME TO AND END FOR THIS EVENT. THE BIG MUDDY RIVER NEAR MURPHYSBORO FIRST ROSE ABOVE THE FLOOD STAGE OF 22 FEET DURING THE LATE EVENING HOURS OF APRIL 23RD...WITH AN UNOFFICIAL CREST OF 40.46 FEET DURING THE EARLY MORNING HOURS OF MAY 3RD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED FORECASTS. ADDITIONAL INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/ && ILC077-021520- /O.CAN.KPAH.FL.W.0063.000000T0000Z-110603T1200Z/ /MURI2.1.ER.110530T0115Z.110531T1430Z.110602T1000Z.NO/ 950 AM CDT THU JUN 2 2011 THE FLOOD WARNING IS CANCELLED FOR THE BIG MUDDY RIVER NEAR MURPHYSBORO. * AT 9 AM THURSDAY THE STAGE WAS 21.9 FEET. * FLOOD STAGE IS 22.0 FEET. * FELL BELOW FLOOD STAGE AT 5 AM THURSDAY. * FORECAST...THE RIVER WILL FALL TO 21.7 FEET BY TOMORROW MORNING. * IMPACT...AT 22.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY LOW LYING AREAS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at May 26, 6:25 AM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, May 26, 6:25 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 625 AM CDT THU MAY 26 2011 .UPDATE... UPDATED FOR 12Z AVIATION FORECAST DISCUSSION. && .DISCUSSION... HEAVY WEATHER IS GONE BUT DIURNALLY AIDED INSTABILITY SHOWERS/TSRA ARE POSSIBLE TODAY AS THE UPPER LOW ROTATES EASTWARD ACROSS THE WABASH RIVER-MID OHIO RIVER VALLEY. ANOTHER CHANCE OF PRECIPITATION WILL ENTER THE FORECAST FRIDAY NIGHT-SATURDAY...AS A WARM FRONTAL BOUNDARY RETURNS NORTHWARD. BEST CHANCES HOWEVER WILL STAY WEST OF NORTH OF THE FA. BY SATURDAY NIGHT...WARMING OF THE MID TROP IN THE WARM SECTOR WILL RESULT IN A CAPPING LID THAT WILL MINIMIZE RAIN CHANCES FOR THE FORESEEABLE FUTURE. THIS WILL OCCUR AS AN UPPER LEVEL HIGH PRESSURE RIDGES ITS CENTER FROM THE COMMONWEALTH/MID APPALACHIA-TN VALLEY REGION EARLY NEXT WEEK. EXTENDED PROGS FLIRT WITH SHIFTING THIS HIGH FURTHER WESTWARD AND KEEPING US UNDER THE INFLUENCE OF RIDGING...SPELLING OUT A POTENTIAL WARM/DRY PERIOD. WILL AWAIT LATER EXTENDED MODELLING BEFORE LATCHING ON FOR SURE...BUT THE WARMING TEMPS TO SUMMER LIKE READINGS THIS WEEKEND INTO EARLY NEXT WEEK LOOK LIKE A GOOD BET. && .AVIATION... EXPECT VFR CONDITIONS TO START THE DAY...THEN WRAP AROUND MVFR CLOUDS ROTATE IN FROM WEST TO EAST OVER THE NEXT FEW HOURS. WILL SEE SCT SHOWER ACTIVITY WITH THIS MOISTURE...BUT SHOULD NOT LIMIT VISIBILITY TOO MUCH...POSSIBLY DOWN TO AROUND 5 MILES AT TIMES. WINDS WILL BE SOUTH/SOUTHWEST...SHIFTING TO THE NORTH/NORTHWEST BY LATER IN THE DAY. WINDS WILL BE RATHER GUSTY THROUGHOUT THE DAY AS WELL. CHALLENGE LATER TONIGHT IS HOW LONG MVFR CIGS WILL STICK AROUND. LOTS OF LOW LEVEL MOISTURE WOULD INDICATE THAT THEY WILL...SO OPTED TO BE MORE PESSIMISTIC THAN NOT. COULD SEE SOME FOG TONIGHT...ESP IF CLOUDS MANAGE TO CLEAR AND/OR WINDS FALL OFF ENOUGH. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, May 26, 3:26 AM CDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 326 AM CDT THU MAY 26 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-271000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 326 AM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A CHANCE OF THUNDERSTORMS CONTINUES TODAY...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A CHANCE OF THUNDERSTORMS IS FORECAST FRIDAY NIGHT AND SATURDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, May 26, 10:42 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1042 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND DMG SEBREE 37.60N 87.53W
05/26/2011 WEBSTER KY EMERGENCY MNGR
...LATE REPORT...ON HWY 41 BETWEEN SEEBREE AND
SLAUGHTERS...8 POWER POLES SNAPPED. OFF OF WRIGHTSBURG
ROAD IN ONTON...4 CHICKEN HOUSES DESTROYED.
&&
JAYSONWThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:02 PM CDT | Tornado Warning | PAH | Johnson, Massac, Pope | 28 min |
| May 25, 7:08 PM CDT | Tornado Warning | PAH | Edwards, Wabash, Wayne, White | 37 min |
| May 25, 7:27 PM CDT | Tornado Warning | PAH | Gallatin, White | 33 min |
| May 25, 7:28 PM CDT | Severe Thunderstorm Warning | PAH | Hardin, Massac, Pope | 47 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hamilton, Saline, White | 65 min |
| May 25, 7:41 PM CDT | Tornado Warning | PAH | Wabash | 34 min |
| May 25, 7:50 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash | 55 min |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.